Affordable Access

Publisher Website

Semiclassical and relaxation limits of bipolar quantum hydrodynamic model for semiconductors

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
245
Issue
6
Identifiers
DOI: 10.1016/j.jde.2008.06.019
Keywords
  • Quantum Hydrodynamics
  • Semiclassical Limit
  • Relaxation Limit
Disciplines
  • Physics

Abstract

Abstract The global in-time semiclassical and relaxation limits of the bipolar quantum hydrodynamic model for semiconductors are investigated in R 3 . We prove that the unique strong solution exists and converges globally in time to the strong solution of classical bipolar hydrodynamical equation in the process of semiclassical limit and that of the classical drift–diffusion system under the combined relaxation and semiclassical limits.

There are no comments yet on this publication. Be the first to share your thoughts.